Perturbations of Paneitz-Branson operators on S n

Pierpaolo Esposito

Rendiconti del Seminario Matematico della Università di Padova (2002)

  • Volume: 107, page 165-184
  • ISSN: 0041-8994

How to cite


Esposito, Pierpaolo. "Perturbations of Paneitz-Branson operators on $S^n$." Rendiconti del Seminario Matematico della Università di Padova 107 (2002): 165-184. <>.

author = {Esposito, Pierpaolo},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
language = {eng},
pages = {165-184},
publisher = {Seminario Matematico of the University of Padua},
title = {Perturbations of Paneitz-Branson operators on $S^n$},
url = {},
volume = {107},
year = {2002},

AU - Esposito, Pierpaolo
TI - Perturbations of Paneitz-Branson operators on $S^n$
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 2002
PB - Seminario Matematico of the University of Padua
VL - 107
SP - 165
EP - 184
LA - eng
UR -
ER -


  1. [AAP] A. AMBROSETTI - J. G. AZORERO - I. PERAL, Perturbation of Du1 1u n12 n22 40, the scalar curvature problem in Rn and related topics, J. Funct. Anal., 165 (1999), pp. 117-149. Zbl0938.35056MR1696454
  2. [AmBa] A. AMBROSETTI - M. BADIALE, Variational perturbative methods and bifurcation of bound states from the essential spectrum, Proc. Royal Soc. Edinburgh, 128A (1998), pp. 1131-1161. Zbl0928.34029MR1664089
  3. [BaCo] A. BAHRI - J. M. CORON, The scalar curvature problem on the standard three-dimensional sphere, J. Funct. Anal., 95 (1991), pp. 106-172. Zbl0722.53032MR1087949
  4. [Ber] M. BERGER - P. GAUDUCHON - E. MAZET, Le spectre d’une variété Riemannienne, Lecture Note in Mathematics, 194, 1971, Springer-Verlag, New-York/Berlin. Zbl0223.53034MR282313
  5. [BVV] M. BIDAUT-VERON - L. VERON, Nonlinear elliptic equations on compact Riemannian manifolds and asymptotics of Emden equations, Inventiones Mathematicae, 106 (1991), pp. 489-539. Zbl0755.35036MR1134481
  6. [Bra] T. P. BRANSON, Group representations arising from Lorentz conformal geometry, J. Funct. Anal., 74 (1987), pp. 199-291. Zbl0643.58036MR904819
  7. [CGY] S. A. CHANG - M. J. GURSKY - P. YANG, The scalar curvature equation on 22 and 3-spheres, Calc. Var., 1 (1993), pp. 205-229. Zbl0822.35043MR1261723
  8. [CY1] S. A. CHANG - P. YANG, A perturbation result in prescribing scalar curvature on Sn , Duke Math. Journal, 1/64 (1991), pp. 27-69. Zbl0739.53027MR1131392
  9. [CY2] S. A. CHANG - P. YANG, Prescribing Gaussian curvature on S2 , Acta Math., 159 (1987), pp. 215-259. Zbl0636.53053MR908146
  10. [DHL] Z. DJADLI - E. HEBEY - M. LEDOUX, Paneitz-type operators and applications, Duke Math. Journal, 1/104 (2000), pp. 129-169. Zbl0998.58009MR1769728
  11. [Esp] P. ESPOSITO, Uniqueness and multiplicity for perturbations of Yamabe problem on Sn , Rend. Istit. Mat. Univ. Trieste, 32 (2000), pp. 139-146. Zbl0998.58015MR1828566
  12. [Mal] A. MALCHIODI, Some existence results for the scalar curvature problem via Morse theory, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 10, no. 4 (1999), pp. 267-270. Zbl1021.53022MR1767933
  13. [Mil] J. MILNOR, Morse theory, Princeton University Press, 1963. Zbl0108.10401MR163331
  14. [Pan] S. PANEITZ, A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds, preprint, 1983. Zbl1145.53053
  15. [VDV] R. C. A. M. VAN DER VORST, Best constants for the embedding of the space H2 OH0 1 (V) into L 2N N24 (V), Differential Integral Equations, 6 (1993), pp. 259-276. Zbl0801.46033MR1195382

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.